# SDR MZZA97053

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - UPPER CHORD OF FLOORBEAM AT BS 344 LBL 18-30 IS DAMAGED OVER THE SRM LIMITS.  REMOVED CORRODED PARTS.  FABRICATED REPAIR PARTS PER SRM 53-10-8, ALODINED AND PRIMED REPAIR PARTS AND INSTALLED PER SRM 53-10-8.  (M)
